# SDR A6WA201310144035

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 23,699 hours, 22,901 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Aoa Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED PITOT BASE HEAT, LEFT AOA HEAT, LT STATIC HEAT, LT PITOT HEAT.  COMPLIED WITH QRH.  MESSAGES PERSISTED.  COMPLIED WITH FIM RESET. MESSAGES CLEARED.
